Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 30, NWS Atlanta, GA

February 28, 202410 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 28, 2024, 3:55 PM EST for 10 counties in Georgia. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2024, 3:55 PM EST (20:55 UTC)
Expired
Feb 28, 2024, 4:45 PM EST
In force
50 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Heard County, GA, Henry County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 4:11 PM ESTTSTM WND GST 524 Nnw Senoia, GAASOS station KFFC Peachtree City.
Feb 28, 4:11 PM ESTNON-TSTM WND GST 524 Nnw Senoia, GAASOS station KFFC Peachtree City.
Feb 28, 4:15 PM ESTTSTM WND DMG1 S Woolsey, GATree down across Hwy 92 at Peeples Road. All lanes blocked.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

610 
WUUS52 KFFC 282055
SVRFFC
GAC035-063-077-113-149-151-199-231-255-285-282145-
/O.NEW.KFFC.SV.W.0030.240228T2055Z-240228T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
355 PM EST Wed Feb 28 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Spalding County in west central Georgia...
  Fayette County in north central Georgia...
  Meriwether County in west central Georgia...
  Pike County in west central Georgia...
  Henry County in north central Georgia...
  Southeastern Heard County in west central Georgia...
  Troup County in west central Georgia...
  Central Butts County in central Georgia...
  Coweta County in west central Georgia...
  Southern Clayton County in north central Georgia...

* Until 445 PM EST.

* At 354 PM EST, severe thunderstorms were located along a line
  extending from near Fayetteville to near Corinth to near
  Abbottsford, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, LaGrange, Griffin, McDonough, Fayetteville, Jackson,
  Jonesboro, Zebulon, Greenville, Peachtree City, Stockbridge,
  Hampton, Tyrone, Lovejoy, Locust Grove, Senoia, Hogansville,
  Grantville, Woodbury, and Luthersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3332 8497 3346 8480 3353 8451 3348 8397
      3338 8387 3318 8420 3319 8424 3315 8425
      3299 8444 3299 8449 3297 8453 3292 8452
      3288 8457 3301 8521 3304 8522
TIME...MOT...LOC 2054Z 284DEG 45KT 3350 8445 3327 8492 3305 8512 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
064 
WWUS52 KFFC 282109
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
409 PM EST Wed Feb 28 2024

GAC149-282118-
/O.CAN.KFFC.SV.W.0030.000000T0000Z-240228T2145Z/
Heard GA-
409 PM EST Wed Feb 28 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HEARD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3301 8442 3307 8498 3338 8484 3353 8450
      3348 8397 3338 8387 3318 8420 3319 8424
      3315 8425
TIME...MOT...LOC 2108Z 267DEG 45KT 3346 8434 3330 8474 3311 8491 

$$

GAC035-063-077-113-151-199-231-255-285-282145-
/O.CON.KFFC.SV.W.0030.000000T0000Z-240228T2145Z/
Spalding GA-Fayette GA-Meriwether GA-Pike GA-Henry GA-Troup GA-
Butts GA-Coweta GA-Clayton GA-
409 PM EST Wed Feb 28 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR SPALDING...FAYETTE...NORTHERN MERIWETHER...PIKE...HENRY...
NORTHEASTERN TROUP...CENTRAL BUTTS...EASTERN COWETA AND SOUTHERN
CLAYTON COUNTIES...

At 408 PM EST, severe thunderstorms were located along a line
extending from Bonanza to near Moreland to near Louise, moving east
at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Newnan, Griffin, McDonough, Fayetteville, Jackson, Jonesboro,
Zebulon, Greenville, Peachtree City, Stockbridge, Hampton, Tyrone,
Lovejoy, Locust Grove, Senoia, Hogansville, Grantville, Luthersville,
Brooks, and Moreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3301 8442 3307 8498 3338 8484 3353 8450
      3348 8397 3338 8387 3318 8420 3319 8424
      3315 8425
TIME...MOT...LOC 2108Z 267DEG 45KT 3346 8434 3330 8474 3311 8491 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
109 
WWUS52 KFFC 282129
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
429 PM EST Wed Feb 28 2024

GAC063-077-113-285-282139-
/O.CAN.KFFC.SV.W.0030.000000T0000Z-240228T2145Z/
Fayette GA-Troup GA-Coweta GA-Clayton GA-
429 PM EST Wed Feb 28 2024

...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE...NORTHEASTERN
TROUP...EASTERN COWETA AND SOUTHERN CLAYTON COUNTIES IS CANCELLED...

The storms which prompted the warning have  moved out of
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3322 8453 3322 8450 3324 8451 3326 8449
      3326 8443 3329 8442 3332 8439 3335 8439
      3335 8435 3338 8435 3350 8421 3348 8397
      3339 8388 3337 8388 3318 8419 3319 8424
      3315 8425 3301 8442 3304 8469
TIME...MOT...LOC 2129Z 283DEG 45KT 3341 8406 3324 8444 3305 8461 

$$

GAC035-151-199-231-255-282145-
/O.CON.KFFC.SV.W.0030.000000T0000Z-240228T2145Z/
Spalding GA-Meriwether GA-Pike GA-Henry GA-Butts GA-
429 PM EST Wed Feb 28 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR SPALDING...NORTHEASTERN MERIWETHER...PIKE...HENRY AND CENTRAL
BUTTS COUNTIES...

At 429 PM EST, severe thunderstorms were located along a line
extending from Ola to near Digbey to near Imlac, moving east at 50
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Griffin, McDonough, Jackson, Zebulon, Stockbridge, Hampton, Locust
Grove, Jenkinsburg, Molena, Williamson, Orchard Hill, Sunny Side,
Gay, East Griffin, Concord, Blacksville, Ola, Worthville, Hilltop,
and Walker Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3322 8453 3322 8450 3324 8451 3326 8449
      3326 8443 3329 8442 3332 8439 3335 8439
      3335 8435 3338 8435 3350 8421 3348 8397
      3339 8388 3337 8388 3318 8419 3319 8424
      3315 8425 3301 8442 3304 8469
TIME...MOT...LOC 2129Z 283DEG 45KT 3341 8406 3324 8444 3305 8461 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
987 
WWUS52 KFFC 282137
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
437 PM EST Wed Feb 28 2024

GAC035-151-199-231-255-282146-
/O.EXP.KFFC.SV.W.0030.000000T0000Z-240228T2145Z/
Spalding GA-Meriwether GA-Pike GA-Henry GA-Butts GA-
437 PM EST Wed Feb 28 2024

...THE SEVERE THUNDERSTORM WARNING FOR SPALDING...NORTHEASTERN
MERIWETHER...PIKE...HENRY AND CENTRAL BUTTS COUNTIES WILL EXPIRE AT
445 PM EST...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, gusty
winds are still possible with these thunderstorms.

&&

LAT...LON 3322 8453 3322 8450 3324 8451 3326 8449
      3326 8443 3329 8442 3332 8439 3335 8439
      3335 8435 3338 8435 3350 8421 3348 8397
      3339 8388 3337 8388 3318 8419 3319 8424
      3315 8425 3301 8442 3304 8469
TIME...MOT...LOC 2136Z 284DEG 45KT 3339 8396 3322 8434 3303 8451 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 1:39 PM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Feb 28, 1:39 PM EST, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
139 PM EST Wed Feb 28 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 113 PM EST Wed Feb 28 2024

At a glance:

    - Wind Advisory in effect until midnight tonight for gusts to 35
    to 40 MPH areawide, higher gusts possible above 2000ft

    -  Showers and isolated thunderstorms this afternoon and evening
    ahead of approaching cold front

A cold front riding the leading edge of a mid-level trough will be
making its way through north and central Georgia this evening and
overnight. A narrow band of showers and embedded thunderstorms
associated with the pre-frontal trough will move southeastward
across the forecast area until just after sunset today. A
Marginal (1/5) Risk is in effect for portions of north and north
central Georgia, with surface-based instability currently progged
to be meager at best, on the order of 200-500 J/kg; additionally,
the 28/12Z sounding from this morning analyzed an impressive
capping inversion at 850 mb (~200 J/kg CIN). That said, cannot
rule out an isolated strong to severe storm for areas north of
I-20, with the primary concern being a sporadic gust to 60-65mph.
Best chances for any marginally severe impacts will be along
surges and breaks in the convective line. Even in the absence of
thunder, any showers will be quite gusty this afternoon as they
mix elevated winds aloft down to the surface (50+ kts/57+ mph at
850mb). A Wind Advisory is in effect for all 96 of our counties to
account for the potential to see gusts to 35-40 mph
-- and perhaps higher at times -- through midnight tonight.

A brief reprieve from active weather to follow tomorrow, with
surface high pressure filling in in the wake of the front. As the
center of this high slides across the mid-Atlantic, easterly flow
and in-situ wedging looks to develop, which will prevent us from
clearing out as meaningfully as we tend to do post-FROPA. Despite a
shift to more moist E/NE surface winds, the potential is there for a
marginal Fire Danger day. Will need to monitor dewpoint trends.

Rapid cooling will occur once the narrow convective band passes
through. Highs this afternoon are forecast to surge into the mid-70s
to lower-80s (10-17 degrees above average for late February).
Despite that, areas along and north of I-85 look to be in just the
upper-30s to lower-50s by 7PM -- a nearly 30 degree swing in just a
few hours. Lows tonight will be demarcated by frontal progression,
in the 30s north of a line extending from Columbus to Macon, and in
the 40s to the south. On Thursday, highs will top out in the 50s to
lower-60s, tamped down by the cooler airmass.

96

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 113 PM EST Wed Feb 28 2024

At a glance:

-A wet pattern is expected through the long term.

-A low out of the gulf this expected to bring anywhere from a
quarter of an inch to an inch of rain to the CWA.

-A chance for wetting rain is possible every day in the long term
thanks to a series of stalled fronts across the SE.

Beginning Friday evening our rain chances pick up as a shortwave
moves through the weak upper level flow. An emerging low pressure
from the gulf and subsequent stalled front across the SE will bring
us an inch or less of rain between Friday and Saturday with the
highest values being confined to NE Georgia. Thunderstorms are
possible with this system, especially Saturday afternoon favoring
Central GA where instability is likely to be at least marginal.

Unsettled weather remains in the grids, but significant rainfall
totals are not expected and at this time flooding doesn't remain
much of a concern for the area. High temps are expected to dip into
the low 60s to mid 50s on Friday and Saturday but will rebound into
the 60s and low 70s come monday. Overnight lows will be in the 40s
and 50s aided by the abundant moisture we expect to stick around.
Might be a good week to keep the rain jacket handy.

Vaughn

&&

.AVIATION...
(18Z TAFS)
Issued at 1235 PM EST Wed Feb 28 2024

Primarily low-VFR to MVFR conds to continue thru 23-00Z, with
fairly quick improvements behind pcpn. Narrow band of
SHRA/embedded TSRA to impact metro TAF sites between 19-23Z.
Cannot rule out a brief pd of IFR and MVFR vsbys as the line
passes. Winds initially out of WSW/SW will shift to the WNW/NW
between 21-22Z, and remain sustained at 10-20kts with gusts to
30-35kts. Gradual slackening overnight to 7-12kts, then a shift to
the NE by 14-15Z.

//ATL Confidence...18Z Update...
Medium confidence precip evolution.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          35  57  39  47 /  20   0  60  90
Atlanta         36  57  41  48 /  10   0  60  90
Blairsville     28  54  34  47 /   0   0  50  90
Cartersville    31  56  39  49 /   0   0  60  90
Columbus        41  62  45  57 /  20   0  60  90
Gainesville     35  55  39  46 /  10   0  50  90
Macon           42  61  44  55 /  30   0  60  90
Rome            30  56  39  50 /  10   0  50  90
Peachtree City  35  58  41  50 /  10   0  70  90
Vidalia         46  61  47  63 /  50   0  30  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight EST tonight for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...96
LONG TERM....Vaughn
AVIATION...96
Hazardous weather outlook, Feb 28, 9:09 AM EST, 6 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
909 AM EST Wed Feb 28 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291415-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
909 AM EST Wed Feb 28 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A narrow line of showers and possibly embedded thunderstorms will
accompany a strong cold front moving through this afternoon and
evening. Brief, heavy rainfall and strong wind gusts are possible.

A Wind Advisory is in effect for much of north and central
Georgia tonight through Wednesday evening. Winds at 15-25 mph with
gusts up to 45 mph are expected. Higher wind gusts are possible
with rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Waves of rainfall, with a slight chance for thunderstorms, are
expected Friday through early next week. No severe weather is
expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Feb 28, 3:08 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
308 PM EST Wed Feb 28 2024

GAZ022-023-033>035-282045-
Hall GA-North Fulton GA-Barrow GA-Forsyth GA-Gwinnett GA-
308 PM EST Wed Feb 28 2024

...A strong thunderstorm will impact portions of northwestern Barrow,
southwestern Forsyth, northern Gwinnett, south central Hall and
northeastern Fulton Counties through 345 PM EST...

At 308 PM EST, a strong thunderstorm was over Brookwood, or 7 miles
north of Peachtree Corners, moving east at 50 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lawrenceville, Peachtree Corners, Roswell, Johns Creek, Alpharetta,
Duluth, Sugar Hill, Suwanee, Buford, Braselton, Auburn, Dacula,
Grayson, Berkeley Lake, Carl, Rest Haven, Thompsons Mill, Chateau
Elan, Brookwood, and Hog Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3413 8381 3412 8381 3411 8382 3410 8380
      3402 8380 3389 8395 3403 8431 3416 8419
TIME...MOT...LOC 2008Z 280DEG 42KT 3408 8420

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Feb 28, 3:09 PM EST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
309 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     Tstm Wnd Gst     Dobbins Air Reserve Bas 33.92N 84.52W
02/28/2024  M53 MPH          Cobb               GA   AWOS

&&
Local storm report, Feb 28, 3:27 PM EST, 28 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
327 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     Tstm Wnd Gst     1 S Chamblee            33.88N 84.30W
02/28/2024  M63 MPH          DeKalb             GA   ASOS

            Measured gust from Peachtree-DeKalb (KPDK)
            airport.

&&
Local storm report, Feb 28, 3:47 PM EST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
347 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Tstm Wnd Gst     2 WNW Chamblee          33.90N 84.33W
02/28/2024  M71 MPH          DeKalb             GA   Mesonet

            Weather station DW1905 Atlanta.

&&
Local storm report, Feb 28, 3:54 PM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
354 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tstm Wnd Dmg     1 NE Dallas             33.94N 84.83W
02/28/2024                   Paulding           GA   Emergency Mngr

            Fallen tree near the intersection of Croker
            Rd and E Memorial Dr.

&&
Local storm report, Feb 28, 3:55 PM EST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
355 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     Tstm Wnd Dmg     1 NE Dallas             33.94N 84.83W
02/28/2024                   Paulding           GA   Emergency Mngr

            A few trees down near the intersection of
            Croker Rd and Old Acworth Rd.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:32 AM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker28 min
Feb 28, 12:04 PM ESTSpecial Weather StatementFFCCatoosa26 min
Feb 28, 12:05 PM ESTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Gordon, Walker, Whitfield25 min
Feb 28, 12:26 PM ESTSpecial Weather StatementFFCChattooga, Gordon, Murray, Whitfield34 min
Feb 28, 12:52 PM ESTSpecial Weather StatementFFCChattooga, Floyd23 min
Feb 28, 12:56 PM ESTSpecial Weather StatementFFCGilmer34 min
Feb 28, 1:14 PM ESTSpecial Weather StatementFFCFloyd, Gordon31 min
Feb 28, 1:30 PM ESTSpecial Weather StatementFFCLumpkin, Union30 min
Feb 28, 1:45 PM ESTSpecial Weather StatementFFCCherokee, Dawson, Pickens30 min
Feb 28, 1:46 PM ESTSpecial Weather StatementFFCBartow, Polk29 min
Feb 28, 1:55 PM ESTSpecial Weather StatementFFCHaralson35 min
Feb 28, 2:15 PM ESTSpecial Weather StatementFFCCherokee, Paulding30 min
Feb 28, 2:31 PM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth29 min
Feb 28, 2:35 PM ESTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding25 min
Feb 28, 2:44 PM ESTSpecial Weather StatementFFCCobb31 min
Feb 28, 2:51 PM ESTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Gwinnett, Hall, Jackson24 min
Feb 28, 2:58 PM ESTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton, Gwinnett, Paulding32 min
Feb 28, 3:00 PM ESTSpecial Weather StatementFFCCarroll, Heard30 min
Feb 28, 3:08 PM ESTSpecial Weather StatementFFCGwinnett37 min
Feb 28, 3:13 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Forsyth, Fulton, Gwinnett, Hall and 2 more32 min
Feb 28, 3:21 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Fulton, Heard, Troup39 min
Feb 28, 3:21 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Fulton, Heard, Troup39 min
Feb 28, 3:26 PM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Douglas, Fulton, Gwinnett, Henry and 3 more49 min
Feb 28, 3:41 PM ESTSevere Thunderstorm Warning Considerable damage threatFFCBarrow, Clarke, Gwinnett, Jackson, Morgan, Newton and 4 more49 min
Feb 28, 3:47 PM ESTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oglethorpe43 min
Feb 28, 4:12 PM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more48 min
Feb 28, 4:25 PM ESTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more50 min
Feb 28, 4:34 PM ESTSpecial Weather StatementFFCButts, Lamar, Pike, Spalding26 min
Feb 28, 4:46 PM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam, Taliaferro21 min
Feb 28, 5:01 PM ESTSevere Thunderstorm WarningFFCGreene, Taliaferro, Warren, Wilkes44 min
Feb 28, 5:05 PM ESTSpecial Weather StatementFFCPutnam25 min
Feb 28, 5:45 PM ESTSpecial Weather StatementFFCWarren30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.